# SDR CA141224004

- Difficulty date: December 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 62,844 hours
- Engine: Pwa JT8D9A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pcu
- Part number: 680005003
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE HYDRAULIC SYSTEM A LOW PRESSURE LIGHTS ILLUMINATED. THE FLIGHT CREW DETERMINED THAT A LEAK HAD DEPLETED THE HYDRAULIC SYSTEM A FLUID, COMPLETED THE APPROPRIATE CHECKLIST AND A RETURN TO BASE WAS CONDUCTED. THE A/C LANDED SAFELY WITHOUT FURTHER INCIDENT. UPON INSPECTION, MAINTENANCE DETERMINED THE CAUSE OF THE LEAK TO BE FROM A RUPTURED PLUG LOCATED ON THE RT ELEVATOR POWER CONTROL UNIT. THE POWER CONTROL UNIT WAS REPLACED IAW THE AMM AND THE A/C WAS THEN RETURNED TO SERVICE.
